# SDR DALA2014073004285

- Difficulty date: July 29, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 48,156 hours, 25,831 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GALLEY MOUNT FORWARD CORRODED OUT OF LIMITS. R & R GALLEY FORWARD MOUNT FITTING IAW SRM 51-30-01 AND DWG 9936535, REV CS.
